MathSciNet Relay Station
MathSciNet bibliographic data
MR1787214 37D45 (34C23 34C28)
Ueta, Tetsushi; Chen, Guanrong Bifurcation analysis of Chen's equation. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 10 (2000), no. 8, 1917–1931.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement